按条件检索“230”条记录

已选条件: 数据来源: SCOPUS × 出版年: 2013 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
1. Weighted local linear composite quantile estimation for the case of general error distributions SCOPUS SCIE

作者:Sun, J.;Gai, Y.;Lin, L.

作者机构:[Sun, J] Shandong University Qilu Securities Institute for Financial Studies, School of Mathematics, Shandong University, China;[ Gai, Y] School of Economics, Central University of Finance and Economics, China;[ Lin, L] Shandong University Qilu Securities Institute for Financial Studies, School of Mathematics, Shandong University, China

来源:Journal of Statistical Planning and Inference,JOURNAL OF STATISTICAL PLANNING AND INFERENCE,2013,Vol.143,Issue.6,1049-1063

WOS被引数:13

资源类型:期刊论文

WOS:000316425200008

2. On Some Problems of Difference Functions and Difference Equations SCOPUS SCIE

作者:Zhang, Xiao-Bin; Yi, Hong-Xun

作者机构:[Zhang, Xiao-Bin] Civil Aviat Univ China, Coll Sci, Tianjin 300300, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2013,Vol.36,Issue.4,1127-1137

资源类型:期刊论文

WOS:000325587000022

3. Silicon micro-hemispheres with periodic nanoscale rings produced by the laser ablation of single crystalline silicon EI SCOPUS SCIE

作者:陈明;李爽;崔清强;刘向东;

作者机构:[陈明;李爽;崔清强;刘向东]School of Physics,Shandong University;[陈明;李爽;崔清强;刘向东]School of Computer,Shandong Xiehe University;[陈明;李爽;崔清强;刘向东]State Key Laboratory of Crystal Materials,Shandong University

来源:Chinese Physics B,CHINESE PHYSICS B,2013,Vol.22,Issue.10,379-384

WOS被引数:1

资源类型:期刊论文

WOS:000326616700053

4. RISK-SENSITIVE FIXED-POINT SMOOTHING ESTIMATION FOR LINEAR DISCRETE-TIME SYSTEMS WITH MULTIPLE OUTPUT DELAYS EI SCOPUS SCIE

作者:ZHAO Hongguo;CUI Peng;

作者机构:[ZHAO Hongguo;CUI Peng]Postdoctoral Research Station of School of Mathematics,Shandong University;[ZHAO Hongguo;CUI Peng]School of Information Science and Technology,Taishan University;[ZHAO Hongguo;CUI Peng]School of Control Science and Engineering,Shandong University

来源:Journal of Systems Science & Complexity,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2013,Vol.26,Issue.2,137-150

WOS被引数:2

资源类型:期刊论文

WOS:000316972600001

5. Equitable vertex arboricity of graphs SCOPUS SCIE

作者:Wu, J.-L.;Zhang, X.;Li, H.

作者机构:[Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, X] Department of Mathematics, Xidian University, Xi'an 710071, China;[ Li, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.23,2696-2701

WOS被引数:10

资源类型:期刊论文

WOS:000326133900004

6. Maximum principles for forward-backward stochastic control systems with correlated state and observation noises EI SCOPUS SCIE

作者:Wang, G.;Wu, Z.;Xiong, J.

作者机构:[Wang, G] School of Control Science and Engineering, Shandong University, Jinan 250061, China, School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Xiong, J] Department of Mathematics, University of Tennessee, Knoxville, TN 37996-1300, United States

来源:SIAM Journal on Control and Optimization,SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2013,Vol.51,Issue.1,491-524

WOS被引数:24

资源类型:期刊论文

WOS:000315578000021

7. CWSC: Connected k-coverage working sets construction algorithm in wireless sensor networks EI SCOPUS SCIE

作者:Yu, Jiguo; Deng, Xiu; Yu, Dongxiao; Wang, Guanghui; Gu, Xin

作者机构:[Yu, Jiguo; Deng, Xiu; Gu, Xin] Qufu Normal Univ, Sch Comp Sci, Rizhao 276826, Shandong, Peoples R China.; [Yu, Jiguo] Key Lab Intelligent Control Tech Shandong Prov, Rizhao 276826, Shandong, Peoples R China.; [Yu, Dongxiao] Univ Hong Kong, Dept Comp Sci, Pokfulam, Hong Kong, Peoples R China.; [Wang, Guanghui] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.

来源:AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS,2013,Vol.67,Issue.11,937-946

WOS被引数:8

资源类型:期刊论文

WOS:000324976400004

8. Bi-Factor Analysis Based on Noise-Reduction (BIFANR): A New Algorithm for Detecting Coevolving Amino Acid Sites in Proteins SCOPUS SCIE

作者:Liu, Juntao; Duan, Xiaoyun; Sun, Jianyang; Yin, Yanbin; Li, Guojun; Wang, Lushan; Liu, Bingqiang

作者机构:[Liu, Juntao; Sun, Jianyang; Li, Guojun; Liu, Bingqiang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Duan, Xiaoyun; Wang, Lushan] Shandong Univ, Sch Life Sci, Jinan 250100, Peoples R China.; [Yin, Yanbin] No Illinois Univ, Dept Biol Sci, De Kalb, IL 60115 USA.

来源:PLOS ONE,2013,Vol.8,Issue.11

WOS被引数:1

资源类型:期刊论文

WOS:000327313100045

9. The Modified Trapezoidal Rule for Computing Hypersingular Integral on Interval SCOPUS SCIE

作者:Li, Jin; Li, Xiuzhen

作者机构:[Li, Jin; Li, Xiuzhen] Shandong Jianzhu Univ, Sch Sci, Jinan 25010, Peoples R China.; [Li, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000328789200001

10. Value distribution of difference and q-difference polynomials SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000318813400001

11. A fast finite difference method for three-dimensional time-dependent space-fractional diffusion equations and its efficient implementation SCOPUS SCIE

作者:Wang, Hong; Du, Ning

作者机构:[Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.; [Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2013,Vol.253,50-63

WOS被引数:29

资源类型:期刊论文

WOS:000323610500003

12. On nonlinear functional spaces based on triangular conorms SCOPUS SCIE

作者:Qiu, D.;Zhang, W.;Li, C.

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] School of Information Engineering, Guangdong Medical College, Dongguan, Guangdong, 523808, China;[ Li, C] School of Mathematics, Shandong University, Shandong 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.397,Issue.2,671-677

WOS被引数:1

资源类型:期刊论文

WOS:000310105700020

13. Erratum: Acyclic edge chromatic number of outerplanar graphs (Journal of Graph Theory) (Erratum) SCOPUS SCIE

作者:Hou, J.-F.;Wu, J.-L.

作者机构:[Hou, J.-F] Center for Discrete Mathematics, Fuzhou University, Fujian 350003, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,2013,Vol.72,Issue.3,364-365

资源类型:期刊论文

WOS:000313984500008

14. Group Edge Choosability of Planar Graphs without Adjacent Short Cycles CSCD SCOPUS SCIE

作者:Xin ZHANG[1];Gui Zhen LIU[2]

作者机构:[Xin ZHANG]Department of Mathematics, Xidian University, Xi\'an 710071, P. R. China.;[Gui Zhen LIU]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.11,2079-2086

资源类型:期刊论文

WOS:000325418300005

15. Finite element methods for optimal control problems governed by linear quasi-parabolic integro-differential equations SCOPUS SCIE

作者:Shen, W.;Ge, L.;Yang, D.

作者机构:[Shen, W] School of Mathematics, Shandong University and School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, China;[ Ge, L] Shandong Computer Science Center, Jinan, China;[ Yang, D] Department of Mathematics, East China Normal University, Shanghai, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.3,536-550

WOS被引数:6

资源类型:期刊论文

WOS:000319991800002

16. PARTIALLY OBSERVED OPTIMAL CONTROLS OF FORWARD- BACKWARD DOUBLY STOCHASTIC SYSTEMS EI SCOPUS SCIE

作者:Shi, Yufeng; Zhu, Qingfeng

作者机构:[Shi, Yufeng; Zhu, Qingfeng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhu, Qingfeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.

来源:ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2013,Vol.19,Issue.3,828-843

WOS被引数:1

资源类型:期刊论文

WOS:000322458300011

17. Synchronization of Coupled Discrete-Time Harmonic Oscillators With Rational Frequency EI SCOPUS SCIE

作者:Wang, Xingping; Cheng, Zhaolin

作者机构:[Wang, Xingping] Naval Aeronaut & Astronaut Univ, Inst Syst Sci & Math, Yantai 264001, Peoples R China.; [Cheng, Zhaolin] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2013,Vol.58,Issue.6,1573-1579

WOS被引数:9

资源类型:期刊论文

WOS:000319471200022

18. On decomposable measures constructed by using stationary fuzzy pseudo-ultrametrics EI SCOPUS SCIE

作者:Dong Qiu;Wei Zhang;Cheng Li

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Li, C] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:International journal of general systems,INTERNATIONAL JOURNAL OF GENERAL SYSTEMS,2013,Vol.42,Issue.4,395-404

WOS被引数:10

资源类型:期刊论文

WOS:000315676500006

19. A maximum principle for fully coupled forward-backward stochastic control systems with terminal state constraints SCOPUS SCIE

作者:Ji, S.;Wei, Q.

作者机构:[Ji, S] Institute for Financial Studies, Shandong University, Jinan 250100, China, Institute of Mathematics, Shandong University, Jinan 250100, China;[ Wei, Q] School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China, Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.2,200-210

WOS被引数:10

资源类型:期刊论文

WOS:000321880600003

20. Reconstruction of curves with minimal energy using a blending interpolator EI SCOPUS SCIE

作者:Sun, Q.;Bao, F.;Pan, J.;Duan, Q.

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Pan, J] Woman's Academy at Shandong, Jinan 250300, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2013,Vol.36,Issue.10,1301-1309

WOS被引数:1

资源类型:期刊论文

WOS:000320782600011

共 12 页, 230 条记录

TOP